MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number WS*NS35153H
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history records and the product release decision control sheet of the involved product/lot# combination was conducted with no findings.(b)(4).
 
Event or Problem Description
The user facility reported that the involved navicross was damaged during use.There were no issues with the condition of the patient.The outcome was good, a new navicross was used.Blood loss was reported to be less than 250cc's.Additional information was received on 05aug2019.The procedure was a peripheral case, and the device kinked during use.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide a correction.The reported event has been deemed not reportable based off the investigation of the actual sample return.The actual sample had no fracture on the shaft, and the total length was measured to be approximately 1500mm, which is the value equivalent to that of the current product code/lot# combination.It was confirmed that there was no fragment missing from the actual device.

Brand Name
TERUMO NAVICROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key8893361
Report Number9681834-2019-00149
Device Sequence Number286582
Product Code DQY
UDI-Device Identifier04987350709301
UDI-Public04987350709301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberWS*NS35153H
Device Catalogue NumberNC35150
Device Lot Number190322
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLIDEWIRE.
Patient Age83 YR